# SDR FDEA202307131210

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISH AN INTERAL BORESCOPE INSPECTION OF NUMBER 8 SLAT FOR RIB DAMAGE   AT LOOSE RIVETS AREA (REFERENCE SNRM N00974) FOUND RIB CRACK AT APPROXIMATELY   STATION XOS 1141.220.
